Journal of Differential Geometry

Shortening space curves and flow through singularities

Steven J. Altschuler and Matthew A. Grayson

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 35, Number 2 (1992), 283-298.

Dates
First available in Project Euclid: 26 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214448076

Digital Object Identifier
doi:10.4310/jdg/1214448076

Mathematical Reviews number (MathSciNet)
MR1158337

Zentralblatt MATH identifier
0782.53001

Subjects
Primary: 58E10: Applications to the theory of geodesics (problems in one independent variable)
Secondary: 53A10: Minimal surfaces, surfaces with prescribed mean curvature [See also 49Q05, 49Q10, 53C42]

Citation

Altschuler, Steven J.; Grayson, Matthew A. Shortening space curves and flow through singularities. J. Differential Geom. 35 (1992), no. 2, 283--298. doi:10.4310/jdg/1214448076. https://projecteuclid.org/euclid.jdg/1214448076


Export citation